On mappings of everywhere dense subsets of topological products
Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 750-753
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_4_a2,
author = {A. V. Arkhangel'skii},
title = {On mappings of everywhere dense subsets of topological products},
journal = {Doklady Akademii Nauk},
pages = {750--753},
year = {1971},
volume = {197},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a2/}
}
A. V. Arkhangel'skii. On mappings of everywhere dense subsets of topological products. Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 750-753. http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a2/